# SDR 01092006

- Difficulty date: January 3, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 18,191 hours, 28,905 cycles
- Engine: Pwa PT6A6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Part serial: 4279
- Condition: Burned Out
- Location: Flap System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EVACUATED A/C DUE TO SMOKE WHICH FILLED CABIN ON TAXI FOR DEPARTURE.  FOUND FLAP MOTOR UNDER FLOORBOARD WAS BURNED, ALSO FLAP C/B WAS POPPED UNDER THE FLOORBOARD. TRIED TO TO RESET BREAKER AND OPERATE FLAPS BUT BREAKER POPPED AGAIN. REMOVED AND REPLACED FLAP MOTOR IAW 27-50-03.
